DOI QR코드

DOI QR Code

HIGH-DEGREE INTERPOLATION RULES GENERATED BY A LINEAR FUNCTIONAL

  • Kim, Kyung-Joong (SCHOOL OF GENERAL STUDIES HANKUK AVIATION UNIVERSITY)
  • Published : 2007.07.31

Abstract

We construct high-degree interpolation rules using not only pointwise values of a function but also of its derivatives up to the p-th order at equally spaced nodes on a closed and bounded interval of interest by introducing a linear functional from which we produce systems of linear equations. The linear systems will lead to a conclusion that the rules are uniquely determined for the nodes. An example is provided to compare the rules with the classical interpolating polynomials.

Keywords

interpolation rule

References

  1. K. E. Atkinson, An Introduction to Numerical Analysis, John Wiley and Sons, 1989
  2. R. L. Burden and J. D. Faires, Numerical Analysis, Brooks/Cole, 2001
  3. K. J. Kim, Quadrature rules for the integration of the product of two oscillatory functions with different frequencies, Comput. Phys. Commun. 153 (2003), 135-144 https://doi.org/10.1016/S0010-4655(03)00201-7
  4. K. J. Kim, Two-frequency-dependent Gauss quadrature rules, J. Comput. Appl. Math. 174 (2005), 43-55 https://doi.org/10.1016/j.cam.2004.03.020
  5. K. J. Kim, Polynomial-fitting interpolation rules generated by a linear functional, Commun. Korean Math. Soc. 21 (2006), no. 2, 397-407 https://doi.org/10.4134/CKMS.2006.21.2.397
  6. V. I. Krylov, Approximate Calculation of Integrals, Macmillan, New York, 1962
  7. W. Rudin, Principles of Mathematical Analysis, McGRAW-Hill, Singapore, 1976
  8. M. J. D. Powell, Approximation Theory and Methods, Cambridge University Press, Cambridge, 1988